Title: Dynamics of an almost periodic competitor-competitor-mutualist Lotka-Volterra systems with time delays

Authors: Lijun Xu; Yongzhi Liao; Tianwei Zhang

Addresses: School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China ' School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China ' City College, Kunming University of Science and Technology, Kunming 650051, China

Abstract: By using Mawhin's continuation theorem of coincidence degree theory and constructing a suitable Lyapunov functional, a set of easily verifiable conditions are obtained for the existence and global asymptotical stability of a unique positive almost periodic solution of competitor-competitor-mutualist Lotka-Volterra systems with time delays. An example and simulations are employed to illustrate the main results of this paper.

Keywords: almost periodicity; coincidence degree; competitor-competitor-mutualist; Lotka-Volterra; system dynamics; time delays; simulation.

DOI: 10.1504/IJDSDE.2015.069881

International Journal of Dynamical Systems and Differential Equations, 2015 Vol.5 No.2, pp.121 - 135

Received: 08 Feb 2014
Accepted: 20 Oct 2014

Published online: 15 Jun 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article